MathSciNet Relay Station
MathSciNet bibliographic data
MR2176404 94A60 (11T71 14G50)
Muir, James A.; Stinson, Douglas R. Minimality and other properties of the width-$w$ nonadjacent form. Math. Comp. 75 (2006), no. 253, 369–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement